MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/28/2025, it was reported by a sales representative via phone that an ar-1288qis-90 quadlink implant flipcutter blade broke off and a metal piece was lost in the knee.This occurred during use in a case with no patient effect.Delay in case 30 minutes.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error, specifically mechanical damage to the device, such as hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during the use.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22557546
Report Number1220246-2025-02993
Device Sequence Number9457492
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public(01)00888867344747(11)250204(17)280930(10)15383717
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15383717
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown